ok so i dont know where to start. i've been taking roxys for about 2 yrs. 2-3 pills a day by mouth. i finally decided i want to quit this is controlling my life. i cant take it anymore. the worst part is i have no support. i have my family & my bf of 1 yr they have NO idea i take them. its been 2 days i havent touched them but the withdrawals are killing me. this is the only place i can get support. when i dont have them i feel pain & i dont want to be around anyone. my boyfriend notices theres something wrong with me. he said i been acting weird and quiet and he has no idea why. i cant tell him. i just want to get this over with. there leaving me broke. someone please help me :( i dont know what to do anymore
Hi Nomore1, I understand withdraw first hand a couple of years ago I went cold turkey with some heavy duty drugs, the withdraw I hate to say it lasted nearly two weeks for me, but this might be shorter for you as we are all different and react differently. I too done this to take back control of my life, so well done for trying to do that it was the best thing I had done. I don't know what Roxy is, but I am sure you will be strong enough to do this even if it has to be on your own. It is hard sometimes for others to understand why a person would want to do this, but it is going to be even worse if you don't tell someone about what your going through, you nee some sort of support. But I am sure you will tell someone when you feel it is the right time, you will be surprised how people will react in a good way mostly. When you tell them what your trying to do, and what your going through. If they truly have your best interest at heart, you will get the support you need from them. Well good luck and take care of yourself, Liz.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ive been ising a pain doctor for 11 years, iam on fentanal 100mg,15 mg roxy,30mg roxy, and the only?
Posted 1 Mar 2010 • 1 answer
Posted 16 Jun 2010 • 2 answers
Posted 29 Aug 2010 • 4 answers
Posted 2 Apr 2011 • 2 answers
Posted 11 Mar 2015 • 1 answer